Mathematical modelling of homeless populations

J G Byatt-Smith, Andrew Alfred Lacey, D F Parker, D Simpson, W R Smith, J A D Wattis

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalMathematical Scientist
Publication statusPublished - 2003

Cite this

Byatt-Smith, J. G., Lacey, A. A., Parker, D. F., Simpson, D., Smith, W. R., & Wattis, J. A. D. (2003). Mathematical modelling of homeless populations. Mathematical Scientist, 28, 1-12.